Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

On 3-braid knots of finite concordance order


Author: Paolo Lisca
Journal: Trans. Amer. Math. Soc. 369 (2017), 5087-5112
MSC (2010): Primary 57M25
DOI: https://doi.org/10.1090/tran/6888
Published electronically: February 13, 2017
MathSciNet review: 3632561
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study 3-braid knots of finite smooth concordance order. A corollary of our main result is that a chiral 3-braid knot of finite concordance order is ribbon.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 57M25

Retrieve articles in all journals with MSC (2010): 57M25


Additional Information

Paolo Lisca
Affiliation: Dipartimento di Matematica, Largo Bruno Pontecorvo, 5, Università di Pisa, I-56127 Pisa, Italy
Email: paolo.lisca@unipi.it

DOI: https://doi.org/10.1090/tran/6888
Received by editor(s): April 21, 2015
Received by editor(s) in revised form: September 26, 2015, and December 15, 2015
Published electronically: February 13, 2017
Additional Notes: The author was partially supported by the PRIN–MIUR research project 2010–2011 “Varietà reali e complesse: geometria, topologia e analisi armonica”.
Article copyright: © Copyright 2017 American Mathematical Society